# SDR MASA200600005

- Difficulty date: January 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 6,265 hours, 3,925 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7152 CLT, SMOKE IN LAV.  MAINTENANCE PERFORMED HIGH POWER ENGINE RUNS.  NO DEFECTS NOTED.
